# SDR SWAA2022050397952

- Difficulty date: April 25, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737
- Aircraft serial: 33943
- Aircraft time: 44,489 hours, 22,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CUSTOMER REQUEST*** EMERGENCY LIGHTS INOP; ROWS 14ABC AND 17ABC. / [01] PERFORMED T/S FOUND LAMPS BURNT OUT; REMOVED AND REPLACED LAMPS IAW AMM 33-51-03-960-801-NG ; PERFORMED OP'S CHECK IAW AMM 33-51-00-710-801; OP'S CHECK NORMAL.;[02] VERIFIED STEP 1
